# SDR W8PA960181

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: AND101362404
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUOND UPPER CHORD OF THE FLOOR BEAM AT BS 294.5 CORRODED AROUND MOST OF THE FASTENER HOLES, LBL 53-RBL 53, WL 208.  CORROSION REMOVAL BEYOND LIMITS.  REPLACED UPPER CHORD.  (M)
